# SDR SWAA2015042839068

- Difficulty date: April 8, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,766 hours, 58,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW WEB CRACKED BELOW FWD LT PRESS PANEL, AT TWO FASTENERS BETWEEN BS 245 - 247. REPAIRED PANEL IAW SRM.
